Items where Author is "Burai, Pál"
Group by: Item Type | No Grouping
Number of items: 5.
Burai, Pál (2014) Local–Global Minimum Property in Unconstrained Minimization Problems. Journal of Optimization Theory and Applications, 162 (1). pp. 34-46. ISSN 0022-3239
Burai, Pál and Házy, Attila and Juhász, Tibor (2013) A composite functional equation from algebraic aspect. Aequationes Mathematicae, 86 (1-2). pp. 57-64. ISSN 0001-9054 (print version), 1420-8903 (electronic version)
Burai, Pál (2012) Necessary and sufficient condition on global optimality without convexity and second order differentiability. Optimization Letters. ISSN 1862-4472
Burai, Pál and Dasc˘al, Judita (2012) The equality problem in the class of conjugate means. Aequationes Mathematicae. ISSN 0001-9054 (print version), 1420-8903 (electronic version)
Burai, Pál (2011) Matkowski–Sutˆo Type Equation on Symmetrized Weighted Quasi-Arithmetic Means. Results in Mathematics. ISSN 1422-6383 (print version), 1420-9012 (electronic version)